# SDR 2002UALA00021

- Difficulty date: January 5, 2002
- Submitted: January 22, 2002
- Operation: Air carrier
- Aircraft: N177UA
- Make and model: Boeing 747422
- Aircraft serial: 24384
- Aircraft time: 51,524 hours, 6,407 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DOOR 3 LEFT AFT GREEN EMERGENCY EXIT LIGHT INOP.  REPLACED PWR SUPPLY ABOVE DOOR 3 LEFT.  DOOR 3 LEFT AFT GRN EXIT LIGHT AND GALLEY WALL LIGHT ACROSS FROM DOOR 3 LEFT NOW WORKING.
